# SDR MALA030327

- Difficulty date: July 2, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N436XJ
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 13,233 hours, 14,579 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE TAIL CONE UPPER SKIN HAS .070 INCH DENT STA 804.75, 1.5 INCH IN DIAMETER, 12.5 INCHES ABOVE WL113.8.  MAINTENANCE REPAIRED DAMAGE DENT IAW EO S53165.  REF TO 409 NR 192042 FOR FURTHER DETAIL.  A/C RELEASE DATE 7/6/03.
